Saierli Olivia
Saierli Olivia
"Tibiscus" University of Timişoara, Department of Computer Sciences, Romania
tibiscus.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hyers–Ulam stability and discrete dichotomy for difference periodic systems
C Buşe, D O'Regan, O Saierli, A Tabassum
Bulletin des Sciences Mathématiques 140 (8), 908-934, 2016
152016
Exponential stability and uniform boundedness of solutions for nonautonomous periodic abstract Cauchy problems. An evolution semigroup approach
C Buşe, D Lassoued, TL Nguyen, O Saierli
Integral Equations and Operator Theory 74 (3), 345-362, 2012
132012
Connections between exponential stability and boundedness of solutions of a couple of differential time depending and periodic systems
S Arshad, C Buse, O Saierli
Electronic Journal of Qualitative Theory of Differential Equations 2011 (90 …, 2011
122011
Weak real integral characterizations for exponential stability of semigroups in reflexive spaces
C Buşe, A Khan, G Rahmat, O Saierli
Semigroup Forum 88 (1), 195-204, 2014
82014
Spectral characterizations for Hyers-Ulam stability
C Buse, O Saierli, A Tabassum
Electronic Journal of Qualitative Theory of Differential Equations 2014 (30 …, 2014
72014
Hyers-Ulam Stability for Linear Differences with Time Dependent and Periodic Coefficients
C Buşe, D O’Regan, O Saierli
Symmetry 11 (4), 512, 2019
6*2019
An inequality concerning the growth bound of a discrete evolution family on a complex Banach space
OS Constantin Buşe, Donal O’Regan
Journal of Difference Equations and Applications, 2016
42016
An inequality concerning the growth bound of an evolution family and the norm of a convolution operator
C Buşe, D O’Regan, O Saierli
Semigroup Forum 94 (3), 618-631, 2017
32017
A surjectivity problem for 3 by 3 matrices
C BUSe, D O’Regan, O Saierli
Oper. Matrices 13, 111-119, 2019
22019
Stability for trajectories of periodic evolution families in Hilbert spaces
D Barbu, J Blot, C Buse, O Saierli
Electronic Journal of Differential Equations 2014 (01), 1-13, 2014
22014
Spectral mapping theorem for an evolution semigroup on a space of vector-valued almost-periodic functions
O Saierli
Electronic Journal of Differential Equations 2012 (175), 1-9, 2012
22012
A surjection problem leading to the Ax-Grothendieck theorem
C Buşe, D O’Regan, O Saierli
Applicable Analysis 98 (4), 843-850, 2019
12019
STABILITY FOR PERIODIC EVOLUTION FAMILIES OF BOUNDED LINEAR OPERATORS.
O Saierli
Surveys in Mathematics & its Applications 10, 2015
12015
Exponential Stability and Uniform Boundedness of Solutions for Nonautonomous Periodic Abstract Cauchy Problems. An Evolution Semigroup Approach
D Lassoued, C Buse, LN Thanh, O Saierli
2012
THE STATISTICAL MODELING OF THE EVOLUTION OF CIVIL EMPLOYMENT, BY ACTIVITY OF THE ROMANIAN ECONOMY USING THE MARKOV CHAIN METHOD
OAM Saierli
Anale. Seria Ştiinţe Economice. Timişoara 16 (16), 482-488, 2010
2010
MATHEMATICAL MODELS IN AGRI-FOOD PRODUCT MARKETING MODELE MATEMATICE ÎN MARKETINGUL PRODUSELOR AGROALIMENTARE
L PATER, OAM SAIERLI
STATISTICAL MODELS IN AGRO-FOOD PRODUCT MARKETING MODELE STATISTICE ÎN MARKETINGUL PRODUSELOR AGROALIMENTARE
L PATER, O SAIERLI
MULTI-CRITERION OPTIMIZATION OPTIMIZARE MULTI-CRITERIALĂ
OAM SAIERLI, L PATER
MODELE DE JOCURI ECONOMICE MODELS OF ECONOMIC GAMES
O SAIERLI, L PATER
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–19